Side Effect On Xarelto About Weight Gain

10 Replies Updated



Conversation Starter

Tammy Says:
via mobile

I have been on Xarelto for about a month and my weight went up 25 to 30 lbs. Before I was on Xarelto I was taking Warfin and I was gaining any extra weight. I haven't been prescripted nor taken any other medications then the medications that has prescripted to me. I would like to know is there anyone else having this problem.



Showing Replies 1 - 10 of 10 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Tammy,

Even though weight gain is not actually listed as being a possible side effect, I've actually been seeing quite a few posts from other individuals tracing it back to Xarelto as well.

Unfortunately I find that in these types of cases, it seems like the only other options are to make more drastic changes to your diet; exercise harder/longer; or just stop taking what's triggering it to begin with. If you don't want to go that route, you can always try asking your doctor for something similar with less risks pertaining to weight gain.

This is where you really just have to weigh out the benefits vs risks (no pun intended), and decide if Xarelto is really right for you...

How often do you exercise each week?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
MJ Says:

I have been taking Xarelto for about two months. I have gained 15 pounds. I did not gain any weight when I was taking Coumadin.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
txsgrl49 Says:

Hi I had a blood clot DVT in my arm, in THE hospital they did shots in belly when I got out prescribed Xaraylto 3 months I felt just fatigue, and yes weight gain of 20 pounds & I work out can't get this weight off I see now the commercials on tv and I have had bleeding in gi Tract, kidney UA says large amounts of blood I don't know but I'm 49 your not crazy

REPLYSHAREREPORT
Was this helpful?     2     0  
4
Monica Enid Says:

YES, I HAVE A DVT IN MY SUBCLAVIAL POST TRAUMA OF A PICK LINE. AFTER TAKING XARELTO I WAS ON 150's, AND NOW I CAN DO LESS THEN 170's. I WAS IN THE HOSPITAL WITH GI PROBKEMS AND THEY HAVE ME WITH OUT EAT OR CLEAR FLUIDS, AND I EVEN LOST 1 or 2 POUNDS. ALWAYS I HAVE VERY CLEAR WHEN I WHEN UP 5 POUNDS BUT THIS TIME WENT LIKE A SORPRICE PICK, AND I FEELING SO PAINFULL, MY SHOULDERS, MY LEGS, MY ARMS AND MY BELLY IS LIKE PREGNANT WOMAN,

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Monica Enid Says:

This is a side effect that the Dcs need to told us because we have the rights to know it........

REPLYSHAREREPORT
Was this helpful?     1     1  
6
mark Says:

5 foot five inch male put on xaralta after dvt appeared after hernia surgery. no history whatsoever of bloodclots. have gained 9 pounds in 3 weeks on xaralta. never have had weight issues. cant wait to get off this rat poison. feel as though it is cause of bloated stomach, and ,at times, terrible cramping in back

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Nell Says:
via mobile

Diagnosed with a fib September, 16 but I'm sure I had it for a long time before that. Dec. 16 rushed to the hospital because of breathing difficulty and diagnosed with chf. Attributed in part due to too high dose of synthroid. Not on the scale for weeks because I can't bear seeing #'s. Last check I was up 14 lbs in since late Dec 16. Taking myself off of Xarelto. I know it's increased risk of stroke but I can't live with myself with so much increased weight gain. No clothes fit and feel like a beached whale. Have small frame; it all goes to abdomen & butt, My daughter was on a similar drug for a blood clot and gained 27 lbs. Not able to lose after she was off medication. Evil drugs, I have to believe there's a better way.

REPLYSHAREREPORT
Was this helpful?     1     0  
8
NewportNightmare Says:
via mobile

Re: MJ (# 2)

That's because doctors only want to get kickbacks from drug manufacturers. I've gained 20 pounds in two months. I think it's fluid retention. Went to doctor today and he is changing me to Coumadin. The doctors at the hospital put me on Xarelto after nearly dying from a pulmonary embolism.

REPLYSHAREREPORT
Was this helpful?     0     0  
9
NewportNightmare Says:
via mobile

Re: Monica Enid (# 5)

I called the manufacturer of Xarelto and told them that I was having fluid retention and weight gain. They're full of crap that they didn't know this is a side effect. Crooked.

REPLYSHAREREPORT
Was this helpful?     0     0  
10
Beverly Says:

Re: mark (# 6)

I too have gained weight, and feel like my stomach is swollen, my stomach is big anyway because my stomach muscles are separating and my stomach is protruding throw, but it feels like it’s way bigger than it’s ever been and it feels so much different.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Regestrone Side Effects Weight Gain
i m taking registron since last10 days to stop my irregular bleeding .it has stopped now but my doctor has asked me to t... 2 replies
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
Please Name The Top Drugs That Having The Most Weight Gain As A Side Effect, Except Cortisone Pills
Thank you for the answers. I appreciate it. I am just doing a research and thought I ask over this website in case other... 2 replies
Side Effect Of Weight Gaining Tablate Decdan And Practine
m doing gym since from 4 years , , is this safe to take decdan and pratine tablate before 5mins start gym .if yes so whi... 4 replies
Weight Gain without side effect
I am a boy aged 25. I am 6'1 and weigh only 55 kgs. I have tried all ways to gain weight such as healthy diet. But t... 9 replies
side effects epitec weight gain
Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ... 2 replies
Side Effects Epitec And Weight Gain
My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 ... 2 replies
side effects of Ectoplan weight gaining products
ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro... 1 reply
Spiriva weight gain side effects
I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi... 215 replies
Side effects of levera 500. Weight gain?
Hi. I am 20 years old & I have been on levera 500 since last year... I wanted to find out if levera 500 can lead to ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 December 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA